# SDR DL72S010751

- Difficulty date: May 12, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 63,706 hours, 49,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10617844
- Part serial: 6794
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT STAYS ON WITH EMERGENCY LIGHT SW OFF.  REPLACED POWER SUPPLY RACK.
